Are there any differences between instant cold powders?

Are there any differences between instant cold powders?

Here's the difference between baking powder and baking soda — and how to substitute one for another

Previous questionWhy do I take out a lot of useful things for myself only in a state of alcoholic intoxication? How can this be explained?
Next questionFrom your personal experience, tell me, is it not boring to live without sweets, alcohol, cigarettes and junk food? Should I switch to PP and give up pleasure?

answers (5)

Answer 1
January, 2021

Some powders include antiviral drugs: remantadine, tamiflu. The antiviral effectiveness of these drugs has been scientifically proven (although not high).

Answer 2
January, 2021

In principle, no, the composition is almost the same, varies slightly in milligrams, the active ingredient there is one - paracetamol. And there are so many types of powder, because everyone is trying to register their trademark and make a profit. Change the composition a little, register a brand, give a name and you can sell. In fact, there is no difference. Someone has phenylephrine as a vasoconstrictor, someone has a little aspirin, someone else has an antipyretic, but everyone has the same basis - paracetamol. Taste and color are added, but there is nothing more healing.

Terpinghydrate is a very old drug that was always used for coughing, but always in combination with something else. But even if this is the case, since this is a mixture, the active ingredient of terpene hydrate will be so small that it will not work. But in each packet of powder there is a lot of paracetamol.

I recommend not to self-medicate and not drink anything without a recommendation, medicines are all basically poison, a question of dosage. You cannot diagnose yourself: it seems to you that you have a cold, and this may turn out to be a serious viral infection. I perfectly understand the state of health care, but there is no alternative, self-medication is in any case a danger.

Answer 3
January, 2021

Yes, there are. These differences are called "composition" and are written on the packaging.

The simplest one presented in the question is Lemsip. This is simply paracetamol (antipyretic, analgesic and anti-inflammatory agent) and phenylephrine (the same mezatone that the media recently cried so much). Actually helps to relieve the symptoms of fever and mucosal edema. Paracetamol is contained in powder in a loading dose of 1000 mg, phenylephrine is also the most there - 12.5 mg. In total, the drug will act stronger and faster, but at the same time, the likelihood of side effects is higher.

In addition to the aforementioned paracetamol with phenylephrine, in terraflu, we find pheniramine (an antihistamine that is quite useful for large-scale inflammation), there is less paracetamol in teraflu even than the traditional single dose, there is a lot of phenylephrine (although not so much as in the previous remedy) , and pheniramine is never superfluous, but quite useful for colds. There is also ascorbic acid, the medicinal properties of which have not yet been proven by evidence-based medicine, but vitamins are generally good, but the main thing is not harmful (the maximum dose of ascorbic acid for non-pregnant people is much higher than you can eat in terraflu bags). Earlier, I remember, it was prescribed - paracetamol, diazolin (analog of pheniramine), naphthyzine (analog of phenylephrine) and ascorbin. And now here it is all at once in a pile. Complex treatment of colds.

Finally, Coldrex contains paracetamol 500 mg, phenylephrine hydrochloride 5 mg, caffeine 25 mg, terpine hydrate 20 mg, ascorbic acid 30 mg. As you can see, 500mg of paracetamol (just one pill is familiar), again ascorbic acid (people love ascorbic acid, the marketing advantage is the same), again phenylephrine (half less, so Coldrex is not for colds with a pronounced runny nose). There is no antihistamines, but there is an expectorant (terpinhydrate)! So coldrex for colds with cough! The caffeine in the composition not only enhances the anti-inflammatory effect, but also has a stimulating effect on the central nervous system, so if you want to go to work with fresh bronchitis, it is better to choose Coldrex, and not the forgetful (antihistamines have drowsiness as a side effect) terraflu.

BOOOOT. And you say "no difference".

Answer 4
January, 2021

Easier, just take paracetamol and that's it. The rest of the components of the powder do not give any healing effect.

Live long and do not get sick)

Answer 5
January, 2021

No, they all contain the same set of substances that relieve cold symptoms: sore throat, nasal congestion, headache, muscle weakness. May differ in additives / flavorings and brand.

Related question

Are there any differences between "Rubens" and "Custodian" women?

Read more

Is there a difference in collagen tablets and powders?

Read more

Are there biological differences in thinking between men and women?

Read more

Tips and Tricks to Gelatin Success - Kitchen Conundrums with Thomas Joseph

How does it feel to only eat powdered instant food all month, like Huel or Soylent?

Read more

What are the differences between male and female thinking from the point of view of psychology and philosophy? Are there any famous articles on the subject?

Read more

Is there a difference between shampoo and shower gel?

Read more

Is there a difference between professional and regular shampoos?

Read more

Is it true that light and strong cigarettes are equally harmful, that there is no difference between them?

Read more

The Easiest Cold Brew Ever: 2 Ways

What is the difference between hookah tobacco? There are many of them, which one to choose? Do they differ in tasks (smokiness, heaviness, etc.)?

Read more

What is the mechanism of action of powders that relieve cold symptoms?

Read more

What is the fundamental difference between products for children and ordinary ones, and is there any point in using them instead of ordinary ones, because they are safer and healthier?

Read more

Is there a fundamental difference between “female” and “male” shampoos, in addition to fragrances?

Read more

Is there a difference between toothpastes and what is the point to use?

Read more

How to Make Aloe Vera Powder at Home - DIY Cosmetics

What are the differences between the male and female skeletons in everyday life?

Read more

What are the key differences between nootropics, psychotropics, tranquilizers, and antidepressants?

Read more

Is there a difference between the quality of products in Azbuka Vkusa and Pyaterochka?

Read more

Is there a big difference between RUR 2,000 whey protein and RUR 5,000 protein?

Read more

Is there a difference between washing underwear with socks and washing separately in terms of hygiene?

Read more

Difference Between Crack and Powder

Question about drug analogues. Now on social networks there are lists of drugs with cheap analogues. What is the difference between expensive and cheap? Should you buy cheap?

Read more

Why is the connection between hypothermia and a cold so strong, because bacteria and viruses die in the cold?

Read more